advertisement
Question
Posted by: Pam | 2010/05/07

abdominal pain

worried now, I''m on merina and after sexual intercoarse the following or sometimes couple of hours after I''ll be feeling very a uncomfortable abdominal pain towards my right side in a way that it''s painful even to sit to walk and sometime just after when I wipe the''ll be like brown/bloodish discharge but a lot of it and my periods will still be far but it''s not smelly , plz help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You had better have it checked out by a gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/05/10

You had better have it checked out by a gynaecologist.

Best wishes

Reply to gynaedoc
Posted by: Pam | 2010/05/07

Hello anybody

Reply to Pam

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement